Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 156, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 4:44 AM CDT for Pittsburg County, Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 4:44 AM CDT (09:44 UTC)
- Expired
- Apr 24, 2011, 5:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Pittsburg County, OK
The radar
The Norman radar (KTLX), 134 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 9:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1103 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS54 KTSA 240944
SVRTSA
OKC121-241045-
/O.NEW.KTSA.SV.W.0156.110424T0944Z-110424T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
444 AM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 545 AM CDT
* AT 441 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
ASHLAND...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ASHLAND...HAYWOOD...SAVANNA...SCIPIO...MCALESTER...KREBS...
ALDERSON...INDIANOLA AND HARTSHORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3486 9609 3499 9609 3519 9577 3519 9575
3481 9551 3480 9552 3469 9609 3485 9610
TIME...MOT...LOC 0944Z 244DEG 36KT 3479 9618
$$2 follow-up statements
605
WWUS54 KTSA 241010
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 AM CDT SUN APR 24 2011
OKC121-241045-
/O.CON.KTSA.SV.W.0156.000000T0000Z-110424T1045Z/
PITTSBURG OK-
510 AM CDT SUN APR 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
CENTRAL PITTSBURG COUNTY...
AT 505 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYWOOD...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAVANNA...
MCALESTER...KREBS...ALDERSON...BACHE...DOW...HAILEYVILLE AND
HARTSHORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3493 9604 3506 9587 3515 9573 3481 9551
3480 9552 3477 9604 3486 9606
TIME...MOT...LOC 1010Z 251DEG 34KT 3486 9590
$$899
WWUS54 KTSA 241024
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 AM CDT SUN APR 24 2011
OKC121-241045-
/O.CON.KTSA.SV.W.0156.000000T0000Z-110424T1045Z/
PITTSBURG OK-
524 AM CDT SUN APR 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR
CENTRAL PITTSBURG COUNTY...
AT 522 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCALESTER...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KREBS...
ALDERSON...BACHE...DOW...HAILEYVILLE AND HARTSHORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3496 9590 3504 9582 3510 9570 3481 9551
3480 9552 3478 9592 3487 9592
TIME...MOT...LOC 1024Z 251DEG 34KT 3488 9574
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:52 AM CDT, 52 minutes earlier.
Area forecast discussion, Apr 24, 3:52 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SUN APR 24 2011
.DISCUSSION...
...DANGEROUS FLOODING CONTINUES AND SIGNIFICANT SEVERE WEATHER UPCOMING...
ONGOING FLOODING AND SEVERE WEATHER POTENTIAL WILL BOTH EXPERIENCE
ANOTHER UPTICK TODAY AIDED BY THE APPROACH OF YET ANOTHER
SHORTWAVE TROUGH WITHIN THE SOUTHWESTERLY FLOW ALOFT. STEEP MID
LEVEL LAPSE RATES SAMPLED ON AREA 00Z SOUNDINGS WILL BE REPEATEDLY
REPLENISHED WITHIN THIS FLOW PATTERN DESPITE THE REPEATED ROUNDS OF
CONVECTION. THIS WILL ENSURE AMPLE INSTABILITY FURTHER ENHANCED BY
DAILY HEATING...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE
STALLED FRONTAL BOUNDARY WHICH CURRENTLY LIES ACROSS FAR SOUTHEAST
OKLAHOMA. THIS BOUNDARY WILL ATTEMPT TO RETURN NORTHWARD TODAY IN
ADVANCE OF THE AFOREMENTIONED UPPER WAVE PLACING A LARGER PORTION
OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITHIN THE WARM
SECTOR. LARGE HAIL WILL CONTINUE TO BE THE MOST WIDESPREAD SEVERE
WEATHER REPORT...THOUGH AN ISOLATED DAMAGING WIND AND TORNADIC
POTENTIAL REMAINS POSSIBLE TODAY AND TONIGHT. HIGH IMPACT FLOODING
HAS ALREADY OCCURRED ACROSS PORTIONS OF FAR NW AR...AND THESE
TYPE OF IMPACTS MAY EXPAND ESPECIALLY ACROSS THE REMAINDER OF FAR
NW AR WHERE THE HEAVIEST RAINFALL TOTALS ARE FORECAST.
SEVERE WEATHER WILL INCREASE IN COVERAGE ON MONDAY AS THE NEXT
WAVE ALOFT AMPLIFIES ACROSS THE SOUTHERN PLAINS...WITH A
CORRESPONDING SURFACE LOW QUICKLY STRENGTHENING AND TRACKING FROM
WESTERN OKLAHOMA INTO CENTRAL MISSOURI DURING THE DAY. IT APPEARS
ELEVATED CONVECTION ONGOING MONDAY MORNING WILL QUICKLY TRANSITION
TO MORE WIDESPREAD SURFACE BASED STORMS BY EARLY AFTERNOON.
FAVORABLE INSTABILITY AND SHEAR WILL FAVOR SUPERCELL STORMS POSING
ALL MODES OF SEVERE WEATHER. THIS CONVECTION SPREADS EAST OF THE
FORECAST AREA MONDAY EVENING...WITH A SHARP COLD FRONT MAKING A
SURGE SOUTHWARD THROUGH THE FORECAST AREA MONDAY NIGHT.
TUESDAY HAS THE POTENTIAL TO BE THE DAY OF DAYS...AS YET ANOTHER
STRONG UPPER WAVE DROPS INTO THE SOUTHERN PLAINS AND SURFACE
PRESSURES QUICKLY FALL OVER WEST TEXAS. THE MONDAY NIGHT FRONT
WILL RETURN NORTHWARD DURING THE DAY TUESDAY AND LIKELY SPREAD THE
WARM SECTOR INTO AT LEAST FAR SOUTHEAST OKLAHOMA...AND POSSIBLY
INTO WEST CENTRAL ARKANSAS BY TUESDAY EVENING. FORECAST WIND
PROFILES ARE HIGHLY FAVORABLE FOR SUPERCELLS WITH THE CONVECTION
THAT DEVELOPS AHEAD OF THE EJECTING SURFACE LOW TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT. WHILE MUCH REMAINS UNCERTAIN IN THE DETAILS
OF THE THIS EVENT...THERE IS GOOD MODEL AGREEMENT SUPPORTING A
DANGEROUS SEVERE WEATHER EVENT IMPACTING NOT ONLY OUR FORECAST
AREA BUT MANY LOCATIONS FURTHER SOUTH AND EAST.
COLD CLOUDY AND BREEZY CONDITIONS DEVELOP WEDNESDAY BENEATH THE
UPPER TROUGH...WITH A BREAK FROM THE ACTIVE WEATHER ARRIVING
THURSDAY AND FRIDAY. THE NEXT STORM SYSTEM ARRIVES NEXT WEEKEND
BRINGING THE NEXT CHANCE OF THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 62 76 50 / 90 90 70 20
FSM 76 64 77 59 / 80 80 80 30
MLC 75 65 79 55 / 80 70 50 20
BVO 62 57 72 49 / 80 90 70 20
FYV 69 62 75 53 / 90 100 80 40
BYV 68 61 74 54 / 90 100 90 50
MKO 71 61 78 53 / 90 90 70 20
MIO 63 60 73 50 / 90 90 80 30
F10 70 64 78 52 / 80 80 60 20
HHW 83 66 81 62 / 60 60 50 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.
WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ049-OKZ053-OKZ072-OKZ073-
OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
WIND ADVISORY UNTIL 4 AM SUNDAY FOR ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, Apr 24, 2:03 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 203 AM CDT SUN APR 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 203 AM CDT SUN APR 24 2011 ...PERIODS OF SEVERE THUNDERSTORMS AND HEAVY FLOODING RAINS THROUGH THE MIDDLE OF NEXT WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE BEGINNING TO DEVELOP AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. THE THUNDERSTORMS ARE DEVELOPING NORTH OF A STATIONARY FRONT THAT STRETCHES FROM NORTHWEST ARKANSAS ACROSS EXTREME SOUTHEAST OKLAHOMA AND INTO NORTH TEXAS. THESE THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD DURING THE OVERNIGHT HOURS AND INTO EARLY SUNDAY MORNING. THE SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND POSSIBLY DAMAGING WINDS. HEAVY RAIN AND FLASH FLOODING WILL ALSO CONTINUE TO BE A CONCERN OVERNIGHT AS ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING AN INCH OR SO OF RAIN IN A SHORT PERIOD OF TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.. SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... AN UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. THE FRONTAL BOUNDARY THAT IS CURRENTLY ACROSS THE AREA WILL REMAIN NEARLY STATIONARY WHILE THE FLOW ALOFT BECOMES MORE SOUTHWESTERLY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED SUNDAY INTO MONDAY AS A SERIES OF UPPER LEVEL DISTURBANCES EMBEDDED IN UPPER FLOW TRAVERSE THE AREA. A POTENT UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA MONDAY AFTERNOON AND EVENING ENHANCING THE THREAT FOR THUNDERSTORMS. AN EVEN MORE SIGNIFICANT UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. THE CHANCES OF THUNDERSTORMS WILL FINALLY COME TO AN END BY WEDNESDAY AFTERNOON AS THIS LAST SHORTWAVE FINALLY USHERS THE STALLED BOUNDARY OFF TO THE SOUTH AND EAST. DURING THIS PERIOD OF UNSETTLED WEATHER...SEVERAL ROUNDS OF SEVERE THUNDERSTORMS CAN BE EXPECTED. THE MOST SIGNIFICANT BOUTS OF SEVERE THUNDERSTORMS COULD COME MONDAY AFTERNOON/EVENING AND AGAIN TUESDAY EVENING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING WILL BECOME MORE OF A CONCERN SUNDAY AND INTO EARLY NEXT WEEK AS THE GROUND BECOME MORES SATURATED. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR THE POTENTIAL OF SEVERAL ROUNDS OF SEVERE THUNDERSTORMS AND HEAVY RAINS...WHICH COULD LEAD TO FLASH FLOODING AND POSSIBLY RIVER FLOODING WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 23, 10:51 PM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT SAT APR 23 2011
ARZ001-002-010-011-240445-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
1051 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...BENTON AND MADISON
AT 1049 PM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER NORTHERN
WASHINGTON COUNTY NEAR SPRINGDALE...OVER NORTHERN CARROLL COUNTY
NEAR EUREKA SPRINGS...AND OVER CENTRAL MADISON COUNTY NEAR WESLEY.
THE STORMS WERE MOVING NORTHEAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9340 3612 9346 3609 9346 3608 9343
3597 9344 3576 9449 3632 9457 3649 9386
3650 9329
TIME...MOT...LOC 0349Z 240DEG 35KT 3613 9427Local storm report, Apr 23, 10:54 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1054 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM HAIL TULSA 36.13N 95.92W
04/23/2011 M2.50 INCH TULSA OK BROADCAST MEDIA
&&
MATLocal storm report, Apr 23, 10:55 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1055 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL SAVOY 36.11N 94.33W
04/23/2011 E0.75 INCH WASHINGTON AR EMERGENCY MNGR
&&
SFPSpecial weather statement, Apr 23, 11:07 PM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT SAT APR 23 2011
OKZ064-065-240500-
CREEK OK-OKFUSKEE OK-
1107 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN OKFUSKEE
AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF MILFAY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELTY...BRISTOW...MILFAY...SLICK...
DEPEW AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3599 9637 3601 9619 3566 9619 3558 9662
3583 9663
TIME...MOT...LOC 0408Z 240DEG 45KT 3569 9663Special weather statement, Apr 24, 12:16 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT SUN APR 24 2011
ARZ010-OKZ069-240600-
ADAIR OK-WASHINGTON AR-
1216 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON
IN NORTHEAST OKLAHOMA
EASTERN ADAIR
AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUMMERS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
FAYETTEVILLE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...CANEHILL...SULPHUR CITY...SUMMERS...BLACK
OAK...GREENLAND...RHEA...VINEY GROVE AND CINCINNATI.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9401 3576 9406 3576 9457 3606 9456
TIME...MOT...LOC 0517Z 257DEG 37KT 3593 9447Special weather statement, Apr 24, 1:50 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT SUN APR 24 2011
OKZ054-060-064-240715-
CREEK OK-OSAGE OK-TULSA OK-
150 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHERN CREEK AND CENTRAL TULSA
AT 150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
KELLYVILLE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
JENKS...GLENPOOL...KIEFER...KELLYVILLE AND SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3596 9655 3617 9631 3617 9626 3623 9625
3630 9617 3598 9585 3585 9643
TIME...MOT...LOC 0650Z 237DEG 50KT 3597 9638The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:43 PM CDT | River Flood Warning | TSA | Cherokee | 4 days |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 33 min |
| Apr 23, 9:18 PM CDT | Special Weather Statement | TSA | Okfuskee | 42 min |
| Apr 23, 9:19 PM CDT | Special Weather Statement | TSA | McIntosh | 41 min |
| Apr 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 29 min |
| Apr 23, 9:44 PM CDT | Special Weather Statement | TSA | Cherokee | 46 min |
| Apr 23, 9:57 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Apr 23, 10:13 PM CDT | Special Weather Statement | TSA | Tulsa | 47 min |
| Apr 23, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 38 min |
| Apr 23, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 39 min |
| Apr 23, 10:41 PM CDT | Special Weather Statement | TSA | Muskogee | 34 min |
| Apr 23, 10:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 29 min |
| Apr 23, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Apr 23, 11:07 PM CDT | Special Weather Statement | TSA | Creek | 53 min |
| Apr 23, 11:17 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 5 hr |
| Apr 23, 11:32 PM CDT | Wind Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 4 hr |
| Apr 24, 1:50 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Apr 24, 2:23 AM CDT | River Flood Warning | TSA | Cherokee | 36 hr |
| Apr 24, 5:34 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Apr 24, 6:16 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 44 min |
| Apr 24, 9:12 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 93 min |
| Apr 24, 3:18 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more | 6 hr |
| Apr 24, 4:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| Apr 24, 5:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Apr 24, 5:16 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Apr 24, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Muskogee, Sequoyah | 44 min |
| Apr 24, 5:47 PM CDT | Tornado Warning | TSA | Haskell, LeFlore, Sequoyah | 32 min |
| Apr 24, 5:58 PM CDT | Special Weather Statement | TSA | Osage | 47 min |
| Apr 24, 5:59 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 46 min |
| Apr 24, 6:05 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 55 min |
| Apr 24, 6:11 PM CDT | Special Weather Statement | TSA | Latimer | 34 min |
| Apr 24, 6:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Apr 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 44 min |
| Apr 24, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 39 min |
| Apr 24, 6:29 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 61 min |
| Apr 24, 6:42 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Apr 24, 6:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more | 6 hr |
| Apr 24, 6:48 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 24, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 25 min |
| Apr 24, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 53 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.